# SDR CALA0500321

- Difficulty date: September 26, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 5,790 hours, 2,124 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2745711
- Part serial: 1695
- Condition: Inoperative
- Location: Lt Mlg Door
- Part time: 1,079 hours, 349 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED EICAS MSG "GEAR DOORS" WITH DOORS LIGHT AND GEAR DISAGREE WITH GEAR LIGHT AFTER GEAR RETRACTION DEPARTING SEA. THERE WAS ALSO ASSOCIATED BUFFETING.  THE GEAR DOORS LIGHT WENT OUT DURING CLIMB AND AT ALTITUDE THE GEAR DISAGREE LIGHT WENT OUT.  THE AIRCRAFT WAS RETURNED TO SEA WHERE IT LANDED WITHOUT INCIDENT.  PROX BOX FAULT CODES INDICATED THE LEFT MAIN GEAR WAS NOT UP AND LOCKED AND THE DOOR WAS NOT CLOSED.  THE LT MLG DOOR ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-32-12.  OPERATIONAL CHECKS WERE GOOD.
